gynecologist-icon
Bleeding after taking ipill
After the first day of my period i have sex with my boyfriend he cummed outside with no penetration. I take ipill just before 48 hours, few days later i have light brown bleeding for 4-5 days. Is it pregnancy? What is the brown bleeding refers to? When should I test pregnacy?
24497 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's the pill effect which caused brown bleeding,u may clear doubts on pregnancy by doing a Urine pregnancy test.
Answered
Flag this Answer
Flag this answer
6/9 people found this helpful
Was this answer helpful?

This question featured in :

Heavy bleeding after taking ipill Vaginal bleeding after taking ipill Bleeding after taking ipill means no pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.